Inability to Cry During SRI Treatment
J Clin Psychiatry 1996;57(12):593 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: It has been our clinical experience that serotonin reuptake
inhibitors (SRIs) rapidly improve the symptom of excessive
or inappropriate crying in depressed patients. This is consistent
with reports in which SRIs improve pathologic crying in
stroke patients. We, however, report three cases in which patients
complained that they were unable to cry during SRI treatment.
We know of no previous reports of this SRI-induced adverse